# SDR SIMA20160318003

- Difficulty date: March 18, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 31,669 hours, 22,384 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 319 CORRODED, BETWEEN STRINGER 25L - 25R.  COMPLIED WITH REPAIR OF FRAME FS 319 IAW ERS-CR-53MR-2009.
